Asymptotic behaviour of strongly damped nonlinear hyperbolic equations
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 3, p. 379-384
@article{M2AN_1989__23_3_379_0,
     author = {Biler, Piotr},
     title = {Asymptotic behaviour of strongly damped nonlinear hyperbolic equations},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {23},
     number = {3},
     year = {1989},
     pages = {379-384},
     zbl = {0702.35025},
     mrnumber = {1014479},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1989__23_3_379_0}
}
Biler, Piotr. Asymptotic behaviour of strongly damped nonlinear hyperbolic equations. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 3, pp. 379-384. http://www.numdam.org/item/M2AN_1989__23_3_379_0/

[1] P. Aviles, J. Sandefur, Nonlinear second order equations with applications to partial differential equations, J. Diff. Eq., 58 (1985) 404-427. | MR 797319 | Zbl 0572.34004

[2] J. D. Avrin, Convergence properties of the strongly damped nonlinear Klein-Gordon equation, J. Diff. Eq., 67 (1987) 243-255. | MR 879695 | Zbl 0625.35058

[3] P. Biler, Large time behaviour of periodic solutions to dissipative equations of Korteweg-de Vries-Burgers type, Bull. Pol. Ac. Sc. Math., 32 (1984) 401-405. | MR 782755 | Zbl 0561.35065

[4] P. Biler, Exponential decay of solutions of damped nonlinear hyperbolic equations, Nonlinear Analysis, 11 (1987) 841-849. | MR 898578 | Zbl 0656.35091

[5] P. Biler, A singular perturbation problem for nonlinear damped hyperbolic equations, Proc. Roy Soc. Edinburgh A, to appear. | MR 985986 | Zbl 0701.35013

[6] C. Foias, J.-C. Saut, Asymptotic behavior, as t → + ∞, of solutions of Navier Stokes equations and nonlinear spectral manifolds, Indiana Univ. Math. J., 33 (1984) 459-477. | MR 740960 | Zbl 0565.35087

[7] J.-M. Ghidaglia, Long time behaviour of solutions of abstract inequalities applications to thermo-hydraulic and magnetohydrodynamic equations, J. Diff. Eq., 61 (1986) 268-294. | MR 823404 | Zbl 0549.35102